RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sechin, Ivan Andreevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:83
Abstract pages:87
References:12
E-mail:

http://www.mathnet.ru/eng/person119287
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. A. Grekov, I. Sechin, A. Zotov, “Generalized model of interacting integrable tops”, JHEP, 2019:10 (2019), 081, 33 pp.  mathnet  mathscinet  isi  scopus
2. I. A. Sechin, A. V. Zotov, “$GL_{NM}$ quantum dynamical $R$-matrix based on solution of the associative Yang–Baxter equation”, Uspekhi Mat. Nauk, 74:4(448) (2019),  189–190  mathnet  mathscinet  elib; Russian Math. Surveys, 74:4 (2019), 767–769
2018
3. I. Sechin, A. Zotov, “R-matrix-valued Lax pairs and long-range spin chains”, Phys. Lett. B, 781 (2018),  1–7  mathnet  mathscinet  isi  scopus
2016
4. Ivan Sechin, Andrei Zotov, “Associative Yang-Baxter equation for quantum (semi-)dynamical R-matrices”, J. Math. Phys., 57:5 (2016), 53505, 14 pp.  mathnet  mathscinet  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020